# SDR IPXA2015081492351

- Difficulty date: August 12, 2015
- Submitted: August 17, 2015
- Operation: Air carrier
- Aircraft: N277UP
- Make and model: Doug MD-11F
- Aircraft serial: 48578
- Aircraft time: 61,520 hours, 10,884 cycles
- System (JASC): 2565 · Escape Slide
- Part: Light
- Condition: Inoperative
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE TEST LIGHT INOPERATIVE.  R & R 2 EA 1.5 VOLT C CELLS BATTERIES AND REPLACED THE LAMP FOR THE PRESS TO TEST INDICATOR IAW WDM 25-61-01. OPS CHECKED GOOD.
